Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 80, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Apr 15, 2011, 6:12 PM CDT for Colbert County, Alabama. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2011, 6:12 PM CDT (23:12 UTC)
- Expired
- Apr 15, 2011, 6:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Colbert County, AL
The radar
The Columbus AFB radar (KGWX), 96 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
307
WUUS54 KHUN 152312
SVRHUN
ALC033-152345-
/O.NEW.KHUN.SV.W.0080.110415T2312Z-110415T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
612 PM CDT FRI APR 15 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN COLBERT COUNTY IN NORTHWEST ALABAMA...
* UNTIL 645 PM CDT
* AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES WEST OF MAUD AND MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAUD...
MALONE...ALLSBORO...
MARGERUM...
MT HESTER...
CHEROKEE...RIVERTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR INTERIOR ROOM.
&&
LAT...LON 3464 8813 3481 8811 3489 8810 3490 8808
3491 8804 3470 8785 3465 8797 3460 8813
3463 8814
TIME...MOT...LOC 2311Z 234DEG 35KT 3464 8826
$$
SL2 follow-up statements
038
WWUS54 KHUN 152335
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
635 PM CDT FRI APR 15 2011
ALC033-152345-
/O.CON.KHUN.SV.W.0080.000000T0000Z-110415T2345Z/
COLBERT AL-
635 PM CDT FRI APR 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHWESTERN COLBERT COUNTY...
AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MARGERUM...MOVING NORTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHEROKEE...RIVERTON...RED ROCK AND BARTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3464 8813 3481 8811 3489 8810 3490 8808
3491 8804 3470 8785 3465 8797 3460 8813
3463 8814
TIME...MOT...LOC 2335Z 234DEG 35KT 3477 8803
$$
SL087
WWUS54 KHUN 152342
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
642 PM CDT FRI APR 15 2011
ALC033-152352-
/O.EXP.KHUN.SV.W.0080.000000T0000Z-110415T2345Z/
COLBERT AL-
642 PM CDT FRI APR 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COLBERT COUNTY
EXPIRES AT 645 PM CDT...
WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.
LAT...LON 3464 8813 3481 8811 3489 8810 3490 8808
3491 8804 3470 8785 3465 8797 3460 8813
3463 8814
TIME...MOT...LOC 2342Z 234DEG 35KT 3481 8796
$$
SLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:18 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Apr 15, 3:18 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
318 PM CDT FRI APR 15 2011
.DISCUSSION...
A RAINY DAY TODAY WITH RAINFALL TOTALS BETWEEN 2 AND 4 INCHES IN SOME
PLACES WEST OF I-65. THE STRONG COLD FRONT THAT SHOULD BRING US OUR
MAIN ROUND OF SEVERE WEATHER IS STILL TO OUR WEST EXTENDING FROM SE
ARKANSAS TO SW LA. THERE IS MORE UNCERTAINTY AT THIS POINT HOW MUCH
OF A TORNADO THREAT WE WILL SEE THIS AFTERNOON AND TONIGHT. THIS IS
MAINLY BECAUSE OF THE STABILIZING EFFECT OF THE SHOWER AND THUNDERSTORM
ACTIVITY THAT HAS ALREADY OCCURRED AHEAD OF THE PREFRONTAL TROUGH
AXIS.
HOWEVER...SOME INCREASED LOW LEVEL INSTABILITY IS OCCURRING JUST AHEAD
OF THE FRONT OVER NORTHWESTERN MS. THIS IS IN RESPONSE TO AN INCREASING
850 MB JET STREAK DEVELOPING OVER MS AND NW AL. THIS MAY YET GIVE US A
TORNADO THREAT ALONG WITH A LARGE HAIL AND DAMAGING WINDS THREAT THIS
AFTERNOON AND TONIGHT. HOWEVER...THE BEST CHANCE WILL BE WITH THE
FRONT AND THE STRONGER FORCING TONIGHT. TIMING IN NORTHWEST ALABAMA WILL
LIKELY BE BETWEEN 7 AND 10 PM...NORTH CENTRAL AL BETWEEN 9 PM AND
MIDNIGHT...AND NE ALABAMA BETWEEN 10 PM AND 1 AM. MODELS ARE IN
SLIGHT DISAGREEMENT...BUT HINT AT A FEW ISOLATED SHOWERS WRAPPING
AROUND THE UPPER LOW ON SATURDAY...SO LEFT IN SLIGHT CHANCE OF
SHOWERS. IT WILL BE MUCH COOLER WITH CONTINUED CLOUD COVER AS WELL.
EXPECT HIGHS TO ONLY CLIMB INTO THE LOWER TO MID 60S.
THE COOL DOWN WILL BE BRIEF...AS ZONAL FLOW RETURNS BY SUNDAY AND
HIGH TEMPERATURES REBOUND INTO THE LOWER 70S. CLOUDS SHOULD PUSH EAST
OF THE AREA LATE SATURDAY NIGHT. MODELS THEN BRING ANOTHER WEAKER
COLD FRONT SOUTHEAST AND STALL IT JUST TO OUR NORTHWEST ON MONDAY.
THIS WILL BRING CLOUD COVER BACK INTO THE PICTURE FOR MUCH OF THE
WEEK.
BY TUESDAY AND WEDNESDAY...THIS BOUNDARY IS THE FOCUS FOR THE LONG TERM.
MODELS MEANDER THIS BOUNDARY NORTH AND SOUTH THROUGH THE END OF NEXT
WEEK. THIS LOOKS TO BE AN UNSETTLED PERIOD...BUT NOT A WASHOUT. AS
FLOW BECOMES MORE SOUTHWESTERLY DURING THIS TIME...TEMPERATURES WILL
WARM THROUGH THE PERIOD INTO THE UPPER 70S TO AROUND 80 DEGREES. AS
THE WEEKEND APPROACHES...A STRONGER COLD FRONT WILL PUSH INTO NW AL.
THIS COULD PROVIDE ANOTHER MORE DEFINITE ROUND OF SHOWER AND THUNDERSTORM
ACTIVITY IN THE EXTENDED. HOWEVER...DUE TO UNCERTAINTY...JUST LEFT 30
POPS FOR MUCH OF THE EXTENDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 53 67 42 74 50 / 100 20 0 0 10
SHOALS 52 65 42 74 49 / 80 20 0 0 10
VINEMONT 52 65 41 70 51 / 100 20 0 0 10
FAYETTEVILLE 52 63 41 70 49 / 100 20 0 0 10
ALBERTVILLE 52 65 41 70 49 / 100 20 0 0 10
FORT PAYNE 53 65 40 72 46 / 100 20 0 0 10
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
TN...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&
20Hazardous weather outlook, Apr 15, 4:46 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 446 PM CDT FRI APR 15 2011 ALZ001>010-016-TNZ076-096-097-160600- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 446 PM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... ACTIVE WEATHER WILL PERSIST ACROSS THE TENNESSEE VALLEY THROUGH THIS EVENING AS SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AHEAD OF A SLOW MOVING COLD FRONT. ALTHOUGH THE STRONGEST STORMS HAVE REMAINED SOUTH OF THE TENNESSEE VALLEY THROUGH MUCH OF THE DAY...THERE REMAINS A THREAT OF SEVERE WEATHER WITH ANY STORMS THAT DEVELOP AHEAD OF THE FRONT. THE PRIMARY THREAT WITH THESE STORMS WOULD BE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. HOWEVER...SUFFICIENT WIND SHEAR REMAINS IN PLACE ACROSS THE REGION TO PRODUCE ISOLATED TORNADOES...ESPECIALLY ACROSS WESTERN ALABAMA AND AREAS SOUTH OF THE TENNESSEE RIVER. IN ADDITION...RAINFALL HAS ALREADY BEEN LOCALLY HEAVY ACROSS THE TENNESSEE VALLEY TODAY WITH AMOUNTS OF 2 TO 3 INCHES IN SOME LOCATIONS. ADDITIONAL RAINFALL WILL CAUSE A THREAT OF FLASH FLOODING THROUGH THIS EVENING. THE ENTIRE SEVERE THREAT WILL LIKELY END ACROSS NORTHWEST ALABAMA BETWEEN 9 PM AND 11 PM... NORTH CENTRAL ALABAMA AND SOUTHERN MIDDLE TENNESSEE BETWEEN 10 PM AND MIDNIGHT...AND NORTHEAST ALABAMA BETWEEN 11 PM AND 1 AM SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ANOTHER ROUND OF STORMS IS POSSIBLE ON WEDNESDAY INTO THURSDAY OF NEXT WEEK AS ANOTHER COLD FRONT APPROACHES THE AREA. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS LIKELY THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, Apr 15, 4:10 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
410 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL FLAT ROCK 34.77N 85.69W
04/15/2011 E0.50 INCH JACKSON AL AMATEUR RADIO
&&Local storm report, Apr 15, 4:15 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
415 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL TOWN CREEK 34.68N 87.41W
04/15/2011 E0.50 INCH LAWRENCE AL EMERGENCY MNGR
&&Local storm report, Apr 15, 4:17 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
417 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM FLASH FLOOD HANCEVILLE 34.06N 86.76W
04/15/2011 CULLMAN AL AMATEUR RADIO
LARK STREET CLOSED
&&Local storm report, Apr 15, 4:34 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
434 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM FLASH FLOOD 5 ESE CHEROKEE 34.72N 87.88W
04/15/2011 COLBERT AL AMATEUR RADIO
WATER 6 INCHES DEEP ON PATRICK LANE
&&Special weather statement, Apr 15, 4:36 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 436 PM CDT FRI APR 15 2011 ALZ001>004-152215- COLBERT-FRANKLIN-LAUDERDALE-LAWRENCE- 436 PM CDT FRI APR 15 2011 ...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...FRANKLIN...LAUDERDALE AND LAWRENCE COUNTIES UNTIL 515 PM CDT... AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF FLORENCE TO 9 MILES SOUTHWEST OF RUSSELLVILLE...MOVING EAST AT 35 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... CENTER STAR KINGTOWN...LEXINGTON. WHITEHEAD. ANDERSON...NE SMITH. MT HOPE. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 3501 8721 3431 8738 3432 8790 3502 8770 TIME...MOT...LOC 2136Z 254DEG 29KT 3483 8754 3440 8778 SL
Special weather statement, Apr 15, 5:29 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
529 PM CDT FRI APR 15 2011
ALZ007-016-152315-
CULLMAN-MORGAN-
529 PM CDT FRI APR 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN AND MORGAN COUNTIES UNTIL
615 PM CDT...
AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BATTLEGROUND...OR 11 MILES SOUTHWEST OF
HARTSELLE...MOVING NORTHEAST AT 55 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
LEESDALE...COLE SPRINGS.
SOMERVILLE...PRICEVILLE.
FLORETTE.
VALHERMOSO SPRINGS.
LACEYS SPRING.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3419 8712 3440 8711 3458 8690 3455 8675
3458 8672 3458 8667 3455 8666 3455 8663
3457 8662 3457 8656 3454 8655 3449 8656
3415 8704
TIME...MOT...LOC 2229Z 228DEG 47KT 3430 8700
SLThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 10:12 PM CDT | Wind Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 23 hr |
| Apr 15, 6:59 AM CDT | Special Weather Statement | HUN | Colbert | 31 min |
| Apr 15, 7:37 AM CDT | Special Weather Statement | HUN | Colbert, Lauderdale | 23 min |
| Apr 15, 8:21 AM CDT | Special Weather Statement | HUN | Limestone | 24 min |
| Apr 15, 8:34 AM CDT | Special Weather Statement | HUN | Marshall | 26 min |
| Apr 15, 8:49 AM CDT | Special Weather Statement | HUN | Colbert | 26 min |
| Apr 15, 8:55 AM CDT | Special Weather Statement | HUN | Franklin | 35 min |
| Apr 15, 9:16 AM CDT | Special Weather Statement | HUN | Colbert, Lauderdale | 29 min |
| Apr 15, 9:29 AM CDT | Special Weather Statement | HUN | Limestone | 31 min |
| Apr 15, 10:08 AM CDT | Special Weather Statement | HUN | Limestone | 37 min |
| Apr 15, 10:19 AM CDT | Special Weather Statement | HUN | Lawrence | 26 min |
| Apr 15, 10:49 AM CDT | Special Weather Statement | HUN | Morgan | 26 min |
| Apr 15, 10:52 AM CDT | Special Weather Statement | HUN | Madison | 38 min |
| Apr 15, 11:01 AM CDT | Special Weather Statement | HUN | Cullman | 29 min |
| Apr 15, 11:26 AM CDT | Special Weather Statement | HUN | Madison | 49 min |
| Apr 15, 11:34 AM CDT | Special Weather Statement | HUN | Cullman | 41 min |
| Apr 15, 11:39 AM CDT | Severe Thunderstorm Warning | HUN | Cullman | 21 min |
| Apr 15, 11:43 AM CDT | Severe Thunderstorm Warning | HUN | Marshall | 17 min |
| Apr 15, 12:22 PM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale, Lawrence, Limestone | 3 hr |
| Apr 15, 12:26 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Marshall | 23 min |
| Apr 15, 12:33 PM CDT | Special Weather Statement | HUN | DeKalb | 27 min |
| Apr 15, 12:45 PM CDT | Special Weather Statement | HUN | Marshall | 45 min |
| Apr 15, 1:14 PM CDT | Flash Flood Warning | HUN | Cullman | 6 hr |
| Apr 15, 1:18 PM CDT | Special Weather Statement | HUN | Jackson | 42 min |
| Apr 15, 1:49 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 26 min |
| Apr 15, 3:46 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 29 min |
| Apr 15, 3:49 PM CDT | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale | 4 hr |
| Apr 15, 4:05 PM CDT | Special Weather Statement | HUN | Colbert, Franklin, Lauderdale | 25 min |
| Apr 15, 4:08 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone | 37 min |
| Apr 15, 4:36 PM CDT | Special Weather Statement | HUN | Franklin, Lauderdale | 39 min |
| Apr 15, 5:29 PM CDT | Special Weather Statement | HUN | Morgan | 46 min |
| Apr 15, 6:21 PM CDT | Special Weather Statement | HUN | Cullman | 39 min |
| Apr 15, 6:39 PM CDT | Special Weather Statement | HUN | Lauderdale | 36 min |
| Apr 15, 6:40 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 36 min |
| Apr 15, 6:57 PM CDT | Special Weather Statement | HUN | Morgan | 33 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.